# SDR EVCA2014042900059

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N68AE
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- Aircraft time: 24,771 hours, 24,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND IN UPPER BROOM CLOSET AT THE ROOF JOINT AREA.
